Interesting Esoterica

Proofs without syntax

Article by Hughes, DJD
  • Published in 2006
  • Added on

Links

Other information

key
Hughes2006
type
article
date_added
2014-10-09
date_published
2006-07-11
journal
Annals of Mathematics
number
3
pages
1065--1076
volume
164

BibTeX entry

@article{Hughes2006,
	key = {Hughes2006},
	type = {article},
	title = {Proofs without syntax},
	author = {Hughes, DJD},
	abstract = {},
	comment = {},
	date_added = {2014-10-09},
	date_published = {2006-07-11},
	urls = {http://www.jstor.org/stable/20160016},
	collections = {Notation and conventions,About proof},
	journal = {Annals of Mathematics},
	number = 3,
	pages = {1065--1076},
	url = {http://www.jstor.org/stable/20160016},
	volume = 164,
	year = 2006,
	urldate = {2014-10-09}
}